| Model Number |
DIU150 |
| Medical Device Problem Codes |
Break (1069); Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient weight and ethnicity: unknown; requested but not provided.If implanted, give date: not applicable, as the lens was not fully implanted.If explanted, give date: not applicable, as the lens was not fully implanted.Device evaluation: the device was not returned to the manufacturing site as it was discarded; therefore, product testing could not be performed, and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints related to this production order (po) was performed.The search revealed that no other complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) trailing haptic got stuck in the cartridge, scrunching it, while being injected in the right eye.The lens was partially inserted and then removed.No additional surgical maneuvers were required.A back-up lens was used (same model and diopter).The lens is not available for return and evaluation.No further information was provided.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that "g4" field which should have been populated with "no" was inadvertently left blank on the initial mdr; therefore, the information has been corrected in this supplemental mdr report and the following fields have been updated accordingly: section g4: combination product: no.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.